Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

unknown soldier

Veteran Member
  • Posts

    101
  • Joined

  • Last visited

Everything posted by unknown soldier

  1. This has happened to me on my left cheek, except it has formed due to a laugh-line effect. I almost don't want to smile very wide anymore because I fear it will get worse. I'm hoping that Retin-A will help later on.
  2. 5 months only? Talk about fear of liability... As someone else already said, at least you're getting a good dose. My first time on tane my derm also told me I would be on it for 5-6 months. At the 4 month mark I hadn't seen much progress, so eventually I was ramped up in dosage, finally reaching 140mg/day and stayed there for an extra 4 months making it 9 months total on tane. The doctor has to be flexible in duration and dose because everybody reacts differently to the med. If you're
  3. Whats your dosage and weight? I'm on my third round of tane. First round was high dosage and gave me long-lasting relief, but it came back years later. 2nd round was low-dose (yet still reached "cumulative") and it only gave me about 6 months of relief. This leads me to believe that the low-dose courses, even if recommended cumulative is reached over many months, is not as effective as a higher dose treatment which really throws a giant wrench into the gears of your sebaceous glands' functio
  4. I like Neutrogena "razor defense" oil-free shave gel. The key, however, is pressing as lightly as possible with the razor, and avoiding going over the same spot more than once.
  5. From your avatar picture, I would recommend never taking Accutane, never using any kind of topical acne medication, and auditioning for the next Noxema girl.
  6. Whatever. Accutane stole my car, cheated with my wife, gave me uncontrollable flatulence, and spent all my money at the race track. I'm just trying to spread the word so that this doesn't happen to anybody else!!!11!
  7. I've seen pictures that show amazing results on light rolling scars, very shallow pits and scarred pores. For 30% improvement in those areas, I am very inerested in having Fraxel done next year. But for my deeper scars and other problems, however, I'm gonna go into it not expecting much improvement. If I get ANY, I'll be happy. Subsicion and fillers will probably help me most. I think the most important thing is to have very conservative expectations, and then make your decision whether o
  8. I'd just stay on the same dosage and finish them off. You're only on tane once (hopefully) in your lifetime, so while you're doing it you'd might as well make it count with these extras.
  9. Seriously, it would be worth it to fly home once a month for the derm appointments.
  10. My derm has stopped blood tests on me before because my bloodwork was always so consistently normal. Though he'd usually only go 2 or 3 months before getting blood drawn again.
  11. I've actually been using CeraVe moisturizing cream for about a month now on Accutane. It works great at providing a thick protective layer over my light Neutrogena "moisture" lotion, and it's actually matte, which is nice! I want to do away with the Neutrogena, though, so I just ordered some CeraVe lotion from drugstore.com and will give it a go. Sometimes the cream is a bit too thick... like, any kind of moisture coming from the skin, be it natural oils or sweat, gets kind of blocked by th
  12. Even if the cumulative dose thing was 100% accurate, which I think it is far from being, that doesn't mean it wouldn't help to do things such as spread out your doses and take them with a high-fat meal.
  13. Interestingly, I attempted suicide two days before my parents dragged me to a good derm who was willing to put me on Accutane. I went on to have some of the happiest years of my life. Unfortunately my sebaceous glands are severely stubborn, and it didn't knock out my acne, which eventually kept coming back. But for many people it does the trick, and to them (like my brother, for example), it gave them their lives back and instilled in them the exact opposite of depression: happiness. I hav
  14. I'm SORRY but those pictures really do not capture my scars well. I'm talking under my mouth/chin area. It's fucking freakish, I promise you. I've had so, so, so many blemishes since I was a kid that the skin has kind of deteriorated into a glob of scar tissue filled with deep creases that go in every direction, lumps, lines, and discoloration. In order to look at myself straight-on in the mirror I have to close my mouth to tighten the skin so I don't look so repulsive. I will not post a pi
  15. I have been told to split up my doses because it maintains a steady level of isotretinoin in the body, as opposed to a rapid increase followed by a slow decline over the next 24 hours (think a high peak descending into a deep valley on a line graph, shooting back up into a high peak 24 hours later). I know it can be a hassle, but why don't you try it for a month and see how it works for ya?
  16. It's not like I want to bicker with people online. I'm an emotional wreck and trying to make the best personal choices I can make for myself. The last thing I need is to have somebody make me feel even further like shit and say I shouldn't have gone on Accutane when they don't know my history of acne and what I've tried in the past. I'm at wit's end over here, and stuck in a massive catch-22. I know three rounds of Accutane is not good for the integrity of my skin, but I also know that getti
  17. In past conversations with my derms I've never placed much emphasis on Vitamin E and Accutane, but have only been recommended that I take it when I've asked what supplements I should take (if any). I'll be more specific about vitamin E on my next visit and will even bring up your point about it being fat soluble and will see what he says. I'm only taking 200iu/day, so I'll continue to take it until then.
  18. I told him to use it to clear the rash "in days." How you think that = "glob it all over your skin forever and ever," I'm not sure. The fact is that lotions/moisturizers can not get the rash under control, they can only manage it once it has gone away. Cortisone creams are the only way to get it under control. If it makes you happy, I'll rescind my advice about getting a weak OTC version and advise him to go to his derm and get a much stronger version.
  19. Wow, the chase guy also has a vendetta against a cream that helps stop rashes? Did it ruin your life too? Lotion will not stop accutane rash. Only a cortisone cream will get it under control. Either grab an OTC cream and use it one or two days to get the rash under control, or feel free to go to your derm who will give you a MUCH STRONGER version. Good luck just using lotion...
  20. Don't ingest vitamin E supplements? I've had derms tell me that vitamin E is great while on tane. I'll keep an eye out for an L-ascorbic acid lotion. Not sure where to find one, though. I don't trust this ebay stuff.
  21. Well, that spot is already pretty faded away, so I'm not sure what it is/was. Chase, I appreciate that you hate Accutane. Start another thread about how evil it is, but please refrain from chasing down and trying to frighten every Accutane user on this board. I'm sorry that you think Accutane ruined your life, but it has given millions of people their lives back and is a great medicine. You have no idea how bad my acne is, so until you do, don't you dare tell me not to take Accutane. I've
  22. You should only have to use the hydrocortisone cream for a day or two anyways. It will get the rash under control to the point where standard moisturizers will then be able to manage it. If it's at the point it sounds like it's at right now, lotion will do nothing. Go get a prescription hydrocortisone cream from your derm. It will fix it almost overnight.
×